# SDR UIEA2021090601973

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN BEFORE PUSH. RESTARTED WITH NO ISSUES( PERFORMED OPS CHK OF APU START SYSTEM. OPS CHKS GOOD IAW AMM 49-41-00. )
